Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 243, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 7, 2015, 7:41 PM CDT for Green County, Hart County, Kentucky. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2015, 7:41 PM CDT (00:41 UTC)
- Expired
- Jul 7, 2015, 8:10 PM CDT
- In force
- 29 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Green County, KY, Hart County, KY
The radar
The Louisville radar (KLVX), 82 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 7:53 PM CDT | TSTM WND DMG | Rowletts, KY | A LARGE TREE WAS DOWNED ACROSS US 31W NEAR ROWLETTS. |
| Jul 7, 7:56 PM CDT | TSTM WND DMG | Munfordville, KY | SOME TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 304 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 983 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
089
WUUS53 KLMK 080041
SVRLMK
KYC087-099-080110-
/O.NEW.KLMK.SV.W.0243.150708T0041Z-150708T0110Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
741 PM CDT TUE JUL 7 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN GREEN COUNTY IN SOUTH CENTRAL KENTUCKY...
HART COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 810 PM CDT
* AT 739 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
MUNFORDVILLE...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MUNFORDVILLE...LOGSDON VALLEY...KESSINGER...MOUNT BEULAH...HORSE
CAVE...LEITCHFIELD CROSSING...ROWLETTS...WOODSONVILLE...UNO...
BUNNELL CROSSING...HINESDALE...REX...HARDYVILLE...GLEN LILY...
CANMER...RIO...PASCAL...LINWOOD...PIKE VIEW AND WHICKERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3720 8605 3722 8605 3723 8606 3730 8609
3741 8566 3719 8555 3717 8604
TIME...MOT...LOC 0041Z 258DEG 39KT 3725 8601
HAIL...<.75IN
WIND...60MPH
$$
TWF2 follow-up statements
643
WWUS53 KLMK 080058
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
858 PM EDT TUE JUL 7 2015
KYC087-099-080110-
/O.CON.KLMK.SV.W.0243.000000T0000Z-150708T0110Z/
GREEN KY-HART KY-
758 PM CDT TUE JUL 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN HART
AND WESTERN GREEN COUNTIES UNTIL 810 PM CDT...
AT 756 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MUNFORDVILLE...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CANMER...RIO...PASCAL...LINWOOD...PIKE VIEW...WHICKERVILLE...
MONROE...POWDER MILL...DEFRIES...EVE...HUDGINS...DONANSBURG...LOBB...
WEBBS AND GRAB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3718 8592 3720 8593 3724 8591 3727 8592
3734 8593 3741 8566 3719 8555
TIME...MOT...LOC 0059Z 258DEG 39KT 3729 8579
HAIL...<.75IN
WIND...60MPH
$$
EER396
WWUS53 KLMK 080109
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
909 PM EDT TUE JUL 7 2015
KYC087-099-080120-
/O.EXP.KLMK.SV.W.0243.000000T0000Z-150708T0110Z/
GREEN KY-HART KY-
809 PM CDT TUE JUL 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HART AND WESTERN GREEN
COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3718 8592 3720 8593 3724 8591 3727 8592
3734 8593 3741 8566 3719 8555
TIME...MOT...LOC 0110Z 258DEG 39KT 3731 8564
$$
EERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 6:45 PM CDT, 56 minutes earlier.
Area forecast discussion, Jul 7, 6:45 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
745 PM EDT Tue Jul 7 2015
...Forecast Update...
Issued at 745 PM EDT Tue Jul 7 2015
...Flash Flood Watch in Effect through Wednesday Evening...
The main synoptic boundary is sinking nearer the Ohio River at this
hour and will stall out through the overnight hours. Meanwhile, main
focus of showers and scattered thunderstorms will be across central
and southern KY ahead of the front. This airmass will be
characterized by precipitable water values around and just above 2
inches through the column. Some instability will linger across south
central KY through the late evening hours as the region has yet to
be worked over. A few strong to severe storms will still be possible
with gusty wind and brief torrential rainfall as the main threats.
Precipitation rates are low enough and progression is fast enough
that flood concerns are low at this hour, however concern will
linger through the night as several more waves move along the
stalled frontal boundary. Flash Flood Watch still looks good.
.SHORT TERM (Now through Wednesday Night)...
Issued at 320 PM EDT Mon Jul 6 2015
...Flash Flood Watch through Wed Evening...
Issued a flash flood watch given the latest model guidance suggests
multiple rounds of showers/storms through Wed evening and we already
have very saturated grounds and a very moist airmass in place.
Mesoanalysis indicates an axis of 2+ inch precipitable water values
from the southern Plains into southern/central Indiana and points
northeastward ahead of a slow approaching sfc front. A few
different upper level shortwaves exist along this axis as well and
will continue to ride northeast producing multiple rounds of
showers/storms through Wed evening. H850 moisture transport is
strong and parallel running parallel to the boundary.
Because of these reasons and flash flooding in western KY/southern
MO/and southern IN this morning, believe that we will have several
more chances for flash flooding through Wed evening. The best
chances will come when convection strength peaks moving slowly ENE
or regenerating in the same areas leaving bands of intense rainfall
rates and amounts. Some areas this morning already received 2 to 4
inches of rainfall and expect that may be common with locally up to
5 by in these heavier rainfall bands that occur through Wed
evening. With 1 hr FFG running between 1.5 to 2.25 inches and 3 hr
FFG running between 1.9 to 3.9 inches, flash flooding will
certainly be possible.
The heaviest waves of precipitation look to be in a round of showers
and scattered storms this afternoon/evening and then another round
expected late tonight as the low level jet ramps up. Models are
having a difficult time with the individual waves, but feel this
might be the most reasonable soln with a general lull around
midnight and the early morning hours Wed. Also the early morning
round of showers and scattered storms should bring central KY the
heaviest rainfall as the sfc front sags further south closer to the
Ohio River.
By late morning the frontal boundary will begin to lift north
shifting precip chances back northward. Also precip intensity will
weaken during the late morning/afternoon hrs Wed. For Wed night,
think that most of the area may see a dry period before a low
pressure system threatens the area toward sunrise.
Temps will be tricky depending on rainfall areas and exact frontal
boundary location tomorrow morning. With rain in the area in the
morning will stay on the warm side of guidance with lows in the mid
60s over southern IN to lower 70s over most of central KY. We
should see quite the range of high temps tomorrow again depending on
rain/cloud location and how quickly they move northward throughout
the day. Highs should be limited to the mid to upper 70s in rainy
areas with drier and partly cloudy locations reaching the low to mid
80s. Lows Wed night will be in the upper 60s/lower 70s.
.LONG TERM (Thursday through Tuesday)...
Issued at 250 PM EDT Tue Jul 7 2015
The long term will begin with quasi-zonal flow aloft. Ridging will
gradually build from the south as a southern ridge retrogrades. By
this weekend the forecast area will be on the periphery of this
upper level ridge.
For Thursday a weakening frontal boundary will slide in from the
north. This front will stall and continue to wash out across central
Kentucky Thursday. Scattered storms will develop near this boundary
on Thursday. These will mostly dissipate on Thursday night, but a few
showers or storms may hang around, so will not go completely dry
overnight. Friday continues to look wet in the models as a weak
upper level disturbance dive into the region. This combined with
residual boundaries from overnight convection to the north and
daytime heating will lead to renewed storm chances Friday afternoon.
Thus, have increased pops Friday afternoon.
Rain chances will decrease through the weekend as the ridge builds
in. Precipitation chances will somewhat depend on how strong this
ridge is. The best chance for any shower/storms over the weekend
will be across the northern Bluegrass and portions of southern
Indiana. Temperatures will be hotter through the weekend. Highs will
top out in the upper 80s to lower 90s with heat index values nearing
100 in the afternoons.
By Monday we will transition back to a more northwest flow pattern
with disturbances diving southeast through this flow. Thus, it looks
like we will see renewed rain chances early next week.
&&
.AVIATION (00Z TAF Update)...
Issued at 707 PM EDT Tue Jul 7 2015
Complex situation over this TAF period as a frontal boundary slides
near the Ohio River later tonight, stalls through the pre-dawn hours,
and then begins to lift back north through Wednesday. Scattered to
numerous showers (and perhaps a rumble of thunder) are expected to
ride along and ahead of this boundary through the period. BWG will
have the best shot at a period of TSRA this evening, but will leave
mention out of SDF/LEX due to lack of instability.
Will generally keep visibilities VFR outside of the heavier rain
showers or storms, however will be able to drop into lower MVFR or
even brief IFR in the heaviest pockets. Tried to convey the best
timing for these occurrences in the TAFs.
Next concern will be whether ceilings go down as the frontal
boundary stalls near SDF/LEX and winds slacken in the pre-dawn
hours. Will include mention of ceilings below fuel alternate from
sunrise through midday at SDF, until the warm sector gets more
established over the area. Another round of showers and a few storms
will be possible during the day on Wednesday.
Overall, surface winds should stay steady out of the SW, gradually
veering around to WSW as the front nears. Once the boundary starts
to lift back north on Wednesday, expect a return to SW.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through Wednesday evening FOR KYZ023>043-
045>049-053>057-061>067-070>078-081-082.
IN...FLASH FLOOD WATCH through Wednesday evening FOR INZ076>079-083-
084-089>092.
&&
Update.........BJS
Short Term.....AMS
Long Term......EER
Aviation.......BJSHazardous weather outlook, Jul 7, 2:46 PM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 346 PM EDT TUE JUL 7 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-082000- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 346 PM EDT TUE JUL 7 2015 /246 PM CDT TUE JUL 7 2015/ ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND TONIGHT. ROUNDS OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION TONIGHT. THE MAIN THREAT WITH THESE STORMS WILL BE TORRENTIAL RAINFALL. SEE THE FLASH FLOOD WATCH FOR MORE DETAILS. THIS EVENING FREQUENT CLOUD TO GROUND LIGHTNING...AND WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE IN THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SHOWERS AND SCATTERED STORMS WILL BE POSSIBLE ON WEDNESDAY. SOME STORMS MAY CONTAIN HEAVY RAINFALL ON WEDNESDAY WHICH COULD CAUSE FLOODING ISSUES. THE FLASH FLOOD WATCH IS EFFECT THROUGH WEDNESDAY EVENING. SCATTERED STORMS WILL BE POSSIBLE...WITH THE BEST CHANCES THURSDAY THROUGH FRIDAY AND THEN AGAIN ON MONDAY. THE STRONGER STORMS WILL BE CAPABLE OF GUSTY WINDS AND LOCALLY HEAVY RAIN. THIS WEEKEND WILL BE A HOT ONE WITH AFTERNOON HEAT INDEX READINGS PEAKING AROUND 100 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT STRONG WINDS AND FLOODING THROUGH WEDNESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. AMS/EER
In the hours before
Special weather statement, Jul 7, 6:26 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
626 PM CDT TUE JUL 7 2015
KYZ026-061-070-072355-
BUTLER KY-LOGAN KY-OHIO KY-
626 PM CDT TUE JUL 7 2015
...THUNDERSTORMS WITH LIGHTNING...HEAVY RAIN...AND WINDS UP TO 40
MPH...
AT 623 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE FROM 5 MILES EAST OF LIVERMORE TO 12
MILES NORTHEAST OF ELKTON TO 6 MILES SOUTHWEST OF ELKTON...AND
MOVING EAST AT 35 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY
WINDS OF 30 TO 40 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
RUSSELLVILLE...
MORGANTOWN...
HARTFORD...
NO CREEK AND BEDA...
BEECHLAND AND WYSOX...
DUKEHURST AND HIGHVIEW...
JINGO AND SOUTH HILL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3738 8710 3749 8713 3748 8711 3754 8706
3753 8666 3750 8665 3691 8668 3664 8690
3665 8707 3706 8706 3709 8690 3715 8693
3722 8691 3727 8699 3735 8702 3736 8707
3732 8711 3733 8714
TIME...MOT...LOC 2325Z 278DEG 32KT 3747 8701 3696 8703
3674 8719
TWFSpecial weather statement, Jul 7, 6:33 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
733 PM EDT TUE JUL 7 2015
KYZ056-057-080005-
GARRARD KY-MADISON KY-
733 PM EDT TUE JUL 7 2015
...STRONG THUNDERSTORM WITH LIGHTNING...HEAVY RAIN...AND 40 TO 50
MPH WINDS...
AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LANCASTER...AND MOVING EAST AT 40 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND STRONG
GUSTY WINDS OF 40 TO 50 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
RICHMOND...
LANCASTER...
MANSE AND HACKLEY...
LOWELL AND PAINT LICK...
BUGGYTOWN AND DUNCANON...
WHITES AND PEYTONTOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES.
&&
LAT...LON 3750 8449 3767 8468 3768 8468 3779 8432
3757 8410
TIME...MOT...LOC 2333Z 254DEG 36KT 3758 8456
TWFSpecial weather statement, Jul 7, 6:40 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
740 PM EDT TUE JUL 7 2015
KYZ040>042-048-049-056-057-080010-
BOURBON KY-CLARK KY-FAYETTE KY-GARRARD KY-JESSAMINE KY-MADISON
KY-WOODFORD KY-
740 PM EDT TUE JUL 7 2015
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 50 MPH WINDS...
AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GEORGETOWN TO
NICHOLASVILLE TO 7 MILES NORTH OF LANCASTER...AND MOVING EAST AT 30
MPH.
OCCASIONAL LIGHTNING...TORRENTIAL RAIN REDUCING VISIBILITIES...AND
STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THESE
STORMS.
* THESE STORMS WILL ALSO IMPACT...
LEXINGTON...
VETERANS PARK...
FAYETTE MALL...
U K ARBORETUM...
DUNBAR HIGH SCHOOL...
EDENTON AND CUZICK...
ELMENDORF AND SPEARS...
CENTERVILLE AND WALNUT HILL...
BLUE GRASS AND LOCUST GROVE...
THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 75 AND 87.
THESE STORMS WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE
MARKERS 104 AND 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3782 8425 3769 8462 3812 8469 3813 8464
3812 8463 3812 8465 3811 8463 3814 8459
3822 8422 3789 8422
TIME...MOT...LOC 2340Z 270DEG 26KT 3814 8452 3789 8452
3771 8451
EERSpecial weather statement, Jul 7, 6:54 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
654 PM CDT TUE JUL 7 2015
KYZ026-027-061-062-071-080025-
BUTLER KY-EDMONSON KY-GRAYSON KY-OHIO KY-WARREN KY-
654 PM CDT TUE JUL 7 2015
...THUNDERSTORMS WITH LIGHTNING...HEAVY RAIN...AND 40 TO 50 MPH
WINDS...
AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
HARTFORD TO 10 MILES NORTH OF MORGANTOWN TO MORGANTOWN...AND MOVING
EAST AT 40 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND STRONG
GUSTY WINDS OF 40 TO 50 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
MORGANTOWN...
OLATON AND WHITE RUN...
HITES FALLS AND YEAMAN...
WINDYVILLE AND TOUSEY...
SUNFISH AND SHORT CREEK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES.
&&
LAT...LON 3756 8637 3740 8628 3712 8630 3711 8676
3736 8675 3754 8685
TIME...MOT...LOC 2354Z 264DEG 34KT 3752 8675 3737 8663
3716 8663
TWFSpecial weather statement, Jul 7, 7:08 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
708 PM CDT TUE JUL 7 2015
KYZ062-071-072-080040-
EDMONSON KY-SIMPSON KY-WARREN KY-
708 PM CDT TUE JUL 7 2015
...THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40 TO
50 MPH WINDS...
AT 705 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
DELAFIELD TO CRESTMOOR TO 7 MILES NORTHWEST OF FRANKLIN...AND MOVING
EAST AT 40 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND STRONG
GUSTY WINDS OF 40 TO 50 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
THREE SPRINGS...
PLUM SPRINGS...
MOUNT VICTOR...
MEMPHIS JUNCTION...
DELAFIELD...
ANNA AND WOODBURN...
WARREN COUNTY REGIONAL AIRPORT AND MATLOCK...
TEMPERANCE AND SUNNYSIDE...
TUCKERTOWN AND MOTLEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES.
&&
LAT...LON 3678 8671 3685 8668 3688 8666 3688 8661
3693 8664 3698 8662 3711 8663 3713 8620
3705 8611 3694 8617 3692 8619 3694 8620
3690 8621 3689 8627 3687 8626 3677 8641
TIME...MOT...LOC 0008Z 265DEG 35KT 3710 8654 3700 8651
3679 8664
TWFSpecial weather statement, Jul 7, 7:23 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
723 PM CDT TUE JUL 7 2015
KYZ027-062-063-074-080055-
BARREN KY-EDMONSON KY-GRAYSON KY-HART KY-
723 PM CDT TUE JUL 7 2015
...THUNDERSTORMS WITH LIGHTNING...HEAVY RAIN...AND 40 TO 50 MPH
WINDS...
AT 721 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF
LEITCHFIELD TO 10 MILES SOUTH OF LEITCHFIELD TO BROWNSVILLE...AND
MOVING EAST AT 40 MPH.
HEAVY RAIN REDUCING VISIBILITIES...AND STRONG GUSTY WINDS OF 40 TO
50 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
LEITCHFIELD...
BROWNSVILLE...
STRAW AND PONDEROSA...
STOCKHOLM AND WAX...
TOM JOHNS CROSSING AND SPIKE...
WINESAP AND WHEELERS MILL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3712 8629 3748 8640 3750 8607 3748 8605
3747 8606 3745 8606 3745 8602 3735 8592
3706 8586
TIME...MOT...LOC 0023Z 264DEG 34KT 3750 8636 3734 8627
3715 8624
TWFThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:08 PM CDT | Special Weather Statement | LMK | Warren | 32 min |
| Jul 7, 7:11 PM CDT | Severe Thunderstorm Warning | LMK | Clark | 24 min |
| Jul 7, 7:23 PM CDT | Special Weather Statement | LMK | Edmonson, Grayson | 32 min |
| Jul 7, 7:44 PM CDT | Special Weather Statement | LMK | Allen, Barren | 31 min |
| Jul 7, 8:17 PM CDT | Special Weather Statement | LMK | Adair, Green, Metcalfe, Taylor | 28 min |
| Jul 7, 8:31 PM CDT | Special Weather Statement | LMK | Logan | 29 min |
| Jul 7, 8:50 PM CDT | Special Weather Statement | LMK | Butler, Logan | 30 min |
| Jul 7, 9:21 PM CDT | Special Weather Statement | LMK | Butler, Simpson, Warren | 44 min |
| Jul 7, 9:57 PM CDT | Special Weather Statement | LMK | Allen, Barren, Monroe, Warren | 43 min |
| Jul 7, 10:27 PM CDT | Special Weather Statement | LMK | Clinton, Cumberland, Metcalfe, Monroe, Russell | 43 min |
| Jul 8, 3:33 PM CDT | Special Weather Statement | LMK | Grayson | 32 min |
| Jul 8, 3:39 PM CDT | Severe Thunderstorm Warning | LMK | Grayson | 31 min |
| Jul 8, 4:05 PM CDT | Special Weather Statement | LMK | Hardin | 30 min |
| Jul 8, 4:22 PM CDT | Special Weather Statement | LMK | Hancock | 28 min |
| Jul 8, 4:28 PM CDT | Special Weather Statement | LMK | Larue | 32 min |
| Jul 8, 4:36 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Larue | 29 min |
| Jul 8, 5:04 PM CDT | Special Weather Statement | LMK | Larue | 31 min |
| Jul 8, 5:21 PM CDT | Special Weather Statement | LMK | Meade | 29 min |
| Jul 8, 5:28 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 22 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.